Header

UZH-Logo

Maintenance Infos

Stochastic discrete equation method (sDEM) for two-phase flows


Abgrall, Rémi; Congedo, Pietro Marco; Geraci, Gianluca; Rodio, Maria Giovanna (2015). Stochastic discrete equation method (sDEM) for two-phase flows. Journal of Computational Physics, 299:281-306.

Abstract

A new scheme for the numerical approximation of a five-equation model taking into account Uncertainty Quantification (UQ) is presented. In particular, the Discrete Equation Method (DEM) for the discretization of the five-equation model is modified for including a formulation based on the adaptive Semi-Intrusive (aSI) scheme, thus yielding a new intrusive scheme (sDEM) for simulating stochastic two-phase flows. Some reference test-cases are performed in order to demonstrate the convergence properties and the efficiency of the overall scheme. The propagation of initial conditions uncertainties is evaluated in terms of mean and variance of several thermodynamic properties of the two phases.

Abstract

A new scheme for the numerical approximation of a five-equation model taking into account Uncertainty Quantification (UQ) is presented. In particular, the Discrete Equation Method (DEM) for the discretization of the five-equation model is modified for including a formulation based on the adaptive Semi-Intrusive (aSI) scheme, thus yielding a new intrusive scheme (sDEM) for simulating stochastic two-phase flows. Some reference test-cases are performed in order to demonstrate the convergence properties and the efficiency of the overall scheme. The propagation of initial conditions uncertainties is evaluated in terms of mean and variance of several thermodynamic properties of the two phases.

Statistics

Citations

2 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 03 Feb 2016
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:5 October 2015
Deposited On:03 Feb 2016 10:18
Last Modified:08 Dec 2017 18:20
Publisher:Elsevier
ISSN:0021-9991
Publisher DOI:https://doi.org/10.1016/j.jcp.2015.06.013

Download